# SDR AALA972454

- Difficulty date: December 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N875AA
- Make and model: Boeing 727223
- Aircraft serial: 21387
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - UNDERSIDE OF FLOORBEAM AT SEAT TRACK JUNCT, HOLES CORRODED, RIGHT OUTBOARD SEAT TRACK.  REMOVED CORROSION FROM FLOORBEAM IAW SRM 51-10-6 OUT OF LIMITS.  REPAIRED IAW AARD 53-10-07-2 FIG 1.  (M)
